# SDR DALA2016050403616

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED LOWER SURFACE COVER ON INBD VANE OTBD FLAP XV1=211 AT LT WING.  REPAIR FABRICATED IAW SRM 57-01, FIG 3.  REPAIR TREATED AND PAINTED IAW SRM 51-10-3, PAR 14,  21.  REPAIR INSTALLED IAW SRM 51-30-2.
